# SDR SWAA2021062586156

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 6,232 hours, 13,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT COVER PLATE FELL OFF FROM OVERHEAD SIGN ON CEILING / RESECURED LENS ON EMERGENCY EXIT SIGN PER SIP AC OK FOR SERVICE
